# SDR SWAA2019061833805

- Difficulty date: May 24, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: 143A7902
- Condition: Sheared
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ANGLE HAD SHEARED RIVET AT BS. 500D, STR. 19R.           / R&R RIVET PER DWG AND SRM.
